# SDR AALA20131019004

- Difficulty date: October 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 85,123 hours, 13,550 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461
- Condition: Defective
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ZRH ON APPROACH M1 LAVATORY SMOKE DETECTOR ACTIVATED.  CREW INSPECTED & NOTHING ABNORMAL NOTED.  FLIGHT LANDED ZRH WITHOUT INCIDENT.  REPLACED SMOKE DETECTOR AT M1 LAVATORY.  SYSTEM GROUND CHECKED  NORMAL OPERATION CLOSED.
